American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information   
View Article: PDF

[2] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF

[3] Ran Duan, Hongxia Liu and Huijiang Zhao. Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation. Trans. Amer. Math. Soc. 361 (2009) 453-493. MR 2439413.
Abstract, references, and article information   
View Article: PDF

[4] Shuxing Chen. Transonic shocks in 3-D compressible flow passing a duct with a general section for Euler systems. Trans. Amer. Math. Soc. 360 (2008) 5265-5289. MR 2415074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jong Uhn Kim. On a stochastic wave equation with unilateral boundary conditions. Trans. Amer. Math. Soc. 360 (2008) 575-607. MR 2346463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manuel Portilheiro and Athanasios E. Tzavaras. Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves. Trans. Amer. Math. Soc. 359 (2007) 529-565. MR 2255185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-François Coulombel and Thierry Goudon. The strong relaxation limit of the multidimensional isothermal Euler equations. Trans. Amer. Math. Soc. 359 (2007) 637-648. MR 2255190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Tidriri. Analysis of a coupled system of kinetic equations and conservation laws: Rigorous derivation and existence theory via defect measures. Trans. Amer. Math. Soc. 357 (2005) 2133-2164. MR 2140435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shuxing Chen. Stability of transonic shock fronts in two-dimensional Euler systems. Trans. Amer. Math. Soc. 357 (2005) 287-308. MR 2098096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. Rousset. Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems. Trans. Amer. Math. Soc. 355 (2003) 2991-3008. MR 1975409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] De-xing Kong. Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002) 3155-3179. MR 1897395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Denis Serre. La transition vers l'instabilité pour les ondes de choc multi-dimensionnelles. Trans. Amer. Math. Soc. 353 (2001) 5071-5093. MR 1852095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Haitao Fan. Hyperbolic conservation laws with stiff reaction terms of monostable type. Trans. Amer. Math. Soc. 353 (2001) 4139-4154. MR 1837224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hermano Frid. Periodic solutions of conservation laws constructed through Glimm scheme. Trans. Amer. Math. Soc. 353 (2001) 4529-4544. MR 1851182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrea Corli and Olivier Gues. Stratified solutions for systems of conservation laws. Trans. Amer. Math. Soc. 353 (2001) 2459-2486. MR 1814078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gui-Qiang Chen and Hermano Frid. Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations. Trans. Amer. Math. Soc. 353 (2001) 1103-1117. MR 1804414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Masataka Nishikawa and Kenji Nishihara. Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions. Trans. Amer. Math. Soc. 352 (2000) 1203-1215. MR 1491872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. Bouchut and B. Perthame. Kruzkov's estimates for scalar conservation laws revisited. Trans. Amer. Math. Soc. 350 (1998) 2847-2870. MR 1475677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kevin R. Zumbrun. Formation of diffusion waves in a scalar conservation law with convection . Trans. Amer. Math. Soc. 347 (1995) 1023-1032. MR 1283568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hai Tao Fan and Jack K. Hale. Attractors in inhomogeneous conservation laws and parabolic regularizations . Trans. Amer. Math. Soc. 347 (1995) 1239-1254. MR 1270661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gui Qiang Chen and Constantine M. Dafermos. The vanishing viscosity method in one-dimensional thermoelasticity . Trans. Amer. Math. Soc. 347 (1995) 531-541. MR 1270660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. V. Azevedo and D. Marchesin. Multiple viscous solutions for systems of conservation laws . Trans. Amer. Math. Soc. 347 (1995) 3061-3077. MR 1277093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hai Tao Fan. The uniqueness and stability of the solution of the Riemann problem of a system of conservation laws of mixed type . Trans. Amer. Math. Soc. 333 (1992) 913-938. MR 1104200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. Hsiao and P. de Mottoni. Existence and uniqueness of the Riemann problem for a nonlinear system of conservation laws of mixed type . Trans. Amer. Math. Soc. 322 (1990) 121-158. MR 938919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhou Ping Xin. Asymptotic stability of planar rarefaction waves for viscous conservation laws in several dimensions . Trans. Amer. Math. Soc. 319 (1990) 805-820. MR 970270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Blake Temple. Weak stability in the global $L\sp 1$-norm for systems of hyperbolic conservation laws . Trans. Amer. Math. Soc. 317 (1990) 673-685. MR 948199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] An Ton Bui and De Ning Li. Double shock fronts for hyperbolic systems of conservation laws in multidimensional space . Trans. Amer. Math. Soc. 316 (1989) 233-250. MR 935939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tong Zhang and Yu Xi Zheng. Two-dimensional Riemann problem for a single conservation law . Trans. Amer. Math. Soc. 312 (1989) 589-619. MR 930070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2